# SDR FDEA201806051400

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 33,485 hours, 17,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  FOUND ESCAPE SLIDE RELEASE WARNING SYSTEM LIGHTS INOPERATIVE ON THE L1& R1 DOORS.  REMOVED AND REPLACED THE POWER SUPPLY BATTERIES IAW MM 52-73-18-04.  R & R THE AUTONOMOUS STANDBY UNIT IAW WRI 52-70/0585. SYSTEM OPS CHECKED GOOD.
